Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Indianapolis, IN

November 13, 2011Parke County, Indiana

NWS Indianapolis, IN issued this special weather statement at Nov 13, 2011, 7:49 PM EST for Parke County, Indiana. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 13, 2011, 7:49 PM EST (00:49 UTC)
Expired
Nov 13, 2011, 8:15 PM EST
In force
26 min
Issued by
NWS Indianapolis, IN

County Parke County, IN

The radar

The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 13, 8:09 PM ESTHAIL 0.25Rockville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3031 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WWUS83 KIND 140049
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
749 PM EST SUN NOV 13 2011

INZ043-044-140115-
PARKE-VERMILLION-
749 PM EST SUN NOV 13 2011

...STRONG THUNDERSTORM ADVISORY FOR CENTRAL PARKE AND SOUTHERN
VERMILLION COUNTIES UNTIL 815 PM EST...

AT 745 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF CLINTON...OR 17 MILES NORTHEAST
OF PARIS...MOVING EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE 
EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAINFALL.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKVILLE...
  MECCA...
  BLOOMINGDALE...
  MARSHALL...
  JUDSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3990 8709 3972 8708 3967 8747 3983 8752
TIME...MOT...LOC 0049Z 258DEG 42KT 3975 8735

$$

RYAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Nov 13, 6:37 PM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Nov 13, 6:37 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
637 PM EST SUN NOV 13 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING BEFORE
FINALLY TAPERING OFF SOMEWHAT AFTER MIDNIGHT. RAIN AND
THUNDERSTORM CHANCES WILL INCREASE LATE TONIGHT AS A COLD FRONT
MOVES INTO CENTRAL INDIANA. PRECIP WILL PREVAIL THROUGH TUESDAY
NIGHT...AND THEN DRY CONDITIONS WILL BE THE RULE FOR THE EXTENDED
PERIOD.

&&

.NEAR TERM /TONIGHT/...

WINDS WILL WEAKEN AFTER MIDNIGHT AS LOW LEVEL JET MOVES FURTHER TO
THE NORTHEAST. HOWEVER...RAIN IS INTRODUCED INTO THE FORECAST AS
AFOREMENTIONED COLD FRONT MOVES INTO CENTRAL INDIANA. OVERNIGHT
LOWS WILL BE WELL ABOVE NORMAL WITH READINGS IN THE MID TO UPPER
50S DUE TO THAT SOUTHWEST FLOW AND INCREASING CLOUD COVER.

&&

.SHORT TERM /TOMORROW THROUGH WEDNESDAY/...

THE MAIN FOCUS OF THE SHORT TERM IS PRECIP AND THUNDERSTORM CHANCES.

COLD FRONT STALLS OUT ACROSS FORECAST AREA TOMORROW MORNING...AND
THEN BRIEFLY MOVES NORTH IN THE FORM OF WARM FRONT. SPC HAS PUT
MOST OF FORECAST AREA UNDER SLIGHT RISK FOR TOMORROW AFTERNOON.
WEAK INSTABILITY AHEAD OF COLD FRONT RAISES CONCERN FOR POSSIBLE
QLCS DEVELOPMENT WITH DAMAGING WINDS BEING THE MAIN THREAT.

COLD FRONT WILL PUSH THROUGH ON MONDAY NIGHT...AND ANY LINGERING
SHOWERS AND THUNDERSTORMS WILL BE CONFINED TO THE FAR SOUTHEAST
SECTOR OF CENTRAL INDIANA ON TUESDAY.

IN REGARD TO TEMPS...WENT WITH A BLEND...AND STUCK CLOSE TO GUIDANCE.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...

THE EXTENDED WILL START OFF COOL WITH HIGH PRESSURE BUILDING IN FROM
THE PLAINS AND A DRY UPPER TROUGH POISED TO PASS THROUGH THURSDAY.
THEN...THE SURFACE LOW WILL MOVE TO THE APPALACHIANS THURSDAY NIGHT
WHICH WILL ALLOW ANOTHER PROLONGED PERIOD OF SOUTHWEST LOW LEVEL
FLOW WITH WARMING TEMPERATURES. INITIALIZATION EXTENDED HAD SPLOTCHY
SLIGHT CHANCE POPS ON FRIDAY NIGHT...HOWEVER THE ONLY MODELS HAD ANY
QPF WERE THE 12Z ECMWF WHICH HAD IT ACROSS OUR FAR NORTHWEST...THE
12Z GEM WHICH HAD SOME ACROSS OUR SOUTH AND ONE 12Z GFS ESEMBLE
MEMBER. SO...CHOICE TO PULL POPS THEN AND INTRODUCED THEM SATURDAY
WITH INCREASING CHANCES FROM NORTHWEST TO SOUTHEAST THROUGH SUNDAY
WELL TO THE SOUTHEAST OF A QUASI-STATIONARY FRONT ACROSS THE UPPER
MIDWEST.

&&

.AVIATION /DISCUSSION FOR THE 140000Z TAFS/...

GUSTY WINDS CONTINUE TO BE MAIN FORECAST CONCERN FOR FIRST PORTION
OF TAF PERIOD. WINDS SHOULD DECREASE TO NEAR 10 KT WITHOUT MUCH
GUSTINESS AS BOUNDARY LAYER DECOUPLES LATER THIS EVENING. RADAR
INDICATED SCATTERED SHOWER DEVELOPMENT ALONG A LINE JUST UPSTREAM OF
KLAF SO PUT IN -SHRA FOR FIRST PERIOD. RAPID REFRESH PICKS UP ON
THIS AND CONTINUES DEVELOPMENT FURTHER SOUTH TOWARD KHUF. DECENT
ISENTROPIC LIFT LOOKS TO KICK IN AFTER 12Z MONDAY ALONG WITH
FORECAST INSTABILITY OF 500-700 J/KG AFTER 15Z. SPC HAS MAJORITY OF
AREA IN A SLIGHT RISK FOR MONDAY AS WELL. ALL CONSIDERED... THIS
SUPPORTS A BETTER CHANCE FOR MORE WIDESPREAD -RA WITH A CHANCE FOR
CB ACROSS ALL THE TAF SITES FOLLOWING 14Z-15Z.

MOS GUIDANCE IS HINTING AT THE POTENTIAL FOR CEILINGS TO LOWER TO
NEAR IFR LEVELS BY 18Z MONDAY. WITH GOOD CHANCE OF WIDESPREAD
SHOWERS AND POSSIBLE THUNDERSTORMS WITH NEARBY FRONTAL BOUNDARY TO
NORTHWEST...DECIDED TO INCLUDE A CEILING OF OVC010. SHORT RANGE
ENSEMBLE GUIDANCE DOES NOT INDICATE A GOOD CHANCE FOR VISIBILITIES
REDUCING TO IFR HOWEVER... AND MOS GUIDANCE IS NOT IN AGREEMENT AT
THIS POINT SO FUTURE TAF ISSUANCES MAY NEED TO WEIGH IN ON ANY
FORECAST CHANGES IN VIS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....KOCH
AVIATION...AB/CP
Hazardous weather outlook, Nov 13, 7:14 PM EST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
714 PM EST SUN NOV 13 2011

INZ067>072-141100-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
714 PM EST SUN NOV 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WINDY CONDITIONS ARE EXPECTED THIS EVENING. ISOLATED
THUNDERSTORMS MAY DEVELOP OVER SOUTH CENTRAL INDIANA TONIGHT.

HAZARDS: SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
TONIGHT...MAINLY ALONG AND SOUTH OF US ROUTE 50 FROM VINCENNES TO
BEDFORD TO SEYMOUR. LOCALIZED WIND GUSTS OF 40 TO 45 MPH WILL BE
POSSIBLE WITHIN SHOWERS AND ISOLATED THUNDERSTORMS.

TIMING: ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT.

DISCUSSION: GUSTY WINDS WILL CONTINUE THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. WINDS WILL DIMINISH SOME OVERNIGHT.
ISOLATED THUNDERSTORMS WILL DEVELOP TONIGHT AS A COLD FRONT
APPROACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON MONDAY. ISOLATED SEVERE
STORMS ARE POSSIBLE DURING THE AFTERNOON. THE MAIN THREATS FROM
THE STORMS WOULD BE DAMAGING WIND GUSTS...BRIEF HEAVY RAINFALL
AND DANGEROUS LIGHTNING.

DISCUSSION: ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ON MONDAY
AND MONDAY EVENING AS A COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ039>042-045>049-051>057-060>065-141100-
HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
714 PM EST SUN NOV 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WINDY CONDITIONS ARE EXPECTED EARLY THIS EVENING.

HAZARDS: SUSTAINED WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH.
LOCALIZED HIGHER GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITHIN
SHOWERS THIS EVENING.

TIMING: SCATTERED SHOWERS WILL IMPACT THE REGION TONIGHT.

DISCUSSION: STRONG WINDS WILL CONTINUE EARLY THIS EVENING AHEAD
OF AN APPROACHING COLD FRONT. WINDS WILL DIMINISH SOME OVERNIGHT.
SCATTERED SHOWERS ARE EXPECTED THIS EVENING AND OVERNIGHT AHEAD
OF AN APPROACHING COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON MONDAY. ISOLATED SEVERE
STORMS ARE POSSIBLE DURING THE AFTERNOON. THE MAIN THREATS FROM
THE STORMS WOULD BE DAMAGING WIND GUSTS...BRIEF HEAVY RAINFALL
AND DANGEROUS LIGHTNING.

DISCUSSION: ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ON MONDAY
AS A COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>038-043-044-141100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-VERMILLION-PARKE-
714 PM EST SUN NOV 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WINDY CONDITIONS ARE EXPECTED EARLY THIS EVENING.

HAZARDS: SUSTAINED WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH.
LOCALIZED HIGHER GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITHIN
SHOWERS THIS EVENING.

TIMING: SCATTERED SHOWERS WILL IMPACT THE REGION TONIGHT.

DISCUSSION: STRONG WINDS WILL CONTINUE EARLY THIS EVENING AHEAD
OF AN APPROACHING COLD FRONT. WINDS WILL DIMINISH SOME OVERNIGHT.
SCATTERED SHOWERS ARE EXPECTED THIS EVENING AND OVERNIGHT AHEAD
OF AN APPROACHING COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON MONDAY. SEVERE STORMS ARE
NOT EXPECTED. HOWEVER...THUNDERSTORMS MAY PRODUCE GUSTY
WINDS...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING.

DISCUSSION: ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE ON MONDAY
AS A COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Nov 13, 5:02 PM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
502 PM EST SUN NOV 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     NON-TSTM WND GST VINCENNES               38.68N 87.51W
11/13/2011  M49 MPH          KNOX               IN   CO-OP OBSERVER

&&

CP
Special weather statement, Nov 13, 7:05 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EST SUN NOV 13 2011

INZ021-028>031-035>049-051>057-060>065-067>072-140400-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
705 PM EST SUN NOV 13 2011

...GUSTY WINDS POSSIBLE WITHIN SHOWERS THIS EVENING...

AN AREA OF SHOWERS EXTENDING FROM LAFAYETTE SOUTHWEST TO NEAR
CHAMPAIGN ILLINOIS AT 7 PM...WILL CONTINUE TO DEVELOP AND EXPAND
EAST INTO CENTRAL INDIANA THIS EVENING. LOCALIZED WIND GUSTS OF 40
TO 45 MPH ALONG WITH BRIEF HEAVY RAINFALL WILL BE POSSIBLE FROM
THESE SHOWERS. AN ISOLATED THUNDERSTORM OR TWO MAY ALSO DEVELOP.
THE GREATEST COVERAGE TO SHOWERS WILL REMAIN ALONG AND NORTH OF
INTERSTATE 70 FOR MUCH OF THE EVENING.

RYAN
Special weather statement, Nov 13, 7:49 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
749 PM EST SUN NOV 13 2011

INZ043-044-140115-
PARKE-VERMILLION-
749 PM EST SUN NOV 13 2011

...STRONG THUNDERSTORM ADVISORY FOR CENTRAL PARKE AND SOUTHERN
VERMILLION COUNTIES UNTIL 815 PM EST...

AT 745 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF CLINTON...OR 17 MILES NORTHEAST
OF PARIS...MOVING EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAINFALL.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKVILLE...
  MECCA...
  BLOOMINGDALE...
  MARSHALL...
  JUDSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3990 8709 3972 8708 3967 8747 3983 8752
TIME...MOT...LOC 0049Z 258DEG 42KT 3975 8735

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 8:08 PM ESTSpecial Weather StatementINDPutnam37 min
Nov 13, 8:52 PM ESTSpecial Weather StatementINDBoone23 min
Nov 13, 10:29 PM ESTSpecial Weather StatementINDMorgan31 min
Nov 13, 11:02 PM ESTSpecial Weather StatementINDJohnson28 min
Nov 13, 11:32 PM ESTSpecial Weather StatementINDRush, Shelby43 min
Nov 14, 6:15 AM ESTSpecial Weather StatementINDHendricks, Parke, Putnam45 min
Nov 14, 9:06 AM ESTSpecial Weather StatementINDClinton39 min
Nov 14, 2:26 PM ESTSevere Thunderstorm WarningINDWarren34 min
Nov 14, 2:48 PM ESTTornado WarningINDCarroll42 min
Nov 14, 2:51 PM ESTTornado WarningINDWarren39 min
Nov 14, 3:00 PM ESTTornado WarningINDTippecanoe30 min
Nov 14, 3:29 PM ESTTornado WarningINDFountain, Tippecanoe, Warren46 min
Nov 14, 3:32 PM ESTTornado WarningINDCarroll43 min
Nov 14, 3:52 PM ESTTornado WarningINDCarroll38 min
Nov 14, 4:01 PM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Vermillion44 min
Nov 14, 4:17 PM ESTAreal Flood AdvisoryINDTippecanoe2 hr
Nov 14, 4:44 PM ESTSevere Thunderstorm WarningINDClinton20 min
Nov 14, 4:59 PM ESTSevere Thunderstorm WarningINDHoward, Tipton31 min
Nov 14, 5:02 PM ESTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo28 min
Nov 14, 5:19 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan41 min
Nov 14, 5:29 PM ESTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam31 min
Nov 14, 5:59 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin46 min
Nov 14, 6:17 PM ESTAreal Flood AdvisoryINDBoone, Hamilton5 hr

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.